Opuscula Mathematica

Opuscula Math.
 28
, no. 2
 (), 163-178
Opuscula Mathematica

On the Chaplyghin method for first order partial differential equations


Abstract. Classical solutions of initial problems for nonlinear first order partial differential equations are considered. It is shown that under natural assumptions on given functions, there exist Chaplyghin sequences and they are convergent. Error estimates for approximate solutions are given. The method of characteristics is used for the construction of approximate solutions.
Keywords: characteristics, Newton method, Chaplyghin sequences, initial problems.
Mathematics Subject Classification: 35A35, 35F25, 65J15.
Cite this article as:
Elżbieta Puźniakowska, On the Chaplyghin method for first order partial differential equations, Opuscula Math. 28, no. 2 (2008), 163-178
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.